MathSciNet Relay Station
MathSciNet bibliographic data
MR2358503 47B15 (46T99 47C99 47L99 58B20)
Fongi, Guillermina; Maestripieri, Alejandra Differential structure of the Thompson components of selfadjoint operators. Proc. Amer. Math. Soc. 136 (2008), no. 2, 613–622.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement